# SDR IPXA1564172

- Difficulty date: January 4, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 148N31401
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, VERT STAB SLAT ANGLE.  LT SIDE, FWD AND AFT END OF SKATE ANGLE CHAFED AT BOTTOM OF PANEL 324AL.  R & R SKATE ANGLE IAW SRM 51-40-02-0G AND AMM 51-21-10-7.
